Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 2, Pages 105-108
http://dx.doi.org/10.1155/S1110757X02000281

Blowup of solutions of a nonlinear wave equation

1Department of Mathematics, Djillali Liabes University, P.O. Box 89, Sidi Bel Abbes 22000, Algeria
2Mathematical Sciences Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 4 April 2001; Revised 20 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish a blowup result to an initial boundary value problem for the nonlinear wave equation uttM(B1/2u2)Bu+kut=|u|p2, xΩ, t>0.